# SDR DL72S954444

- Difficulty date: November 20, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N401DA
- Make and model: Boeing 727232
- Aircraft serial: 21145
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Part number: 6516224101
- Condition: Dented
- Location: Nr 8 Le Slat
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE SHOP INSPECTION, AN AREA ON THE OUTER SKIN 11 INCHES FROM THE I/B END WAS FOUND TO BE DENTED AND OIL CANNED.  THE DAMAGED AREA WAS CUT OUT AND REPAIRED PER SRM 57-50-3 FIG 1 FOR NR 8 L/E SLAT PANEL.
